# SDR REXA2015091900889

- Difficulty date: September 19, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,823 hours, 12,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-25-260-101 RIGHT OVERWING SAFETY LINE WING ATTACHMENT HAS POSSIBLE CRACK.  R & R RT WING SAFETY LINE ATTACHMENT IAW SRM 51-42-21.
